# SDR 04FDEA02089

- Difficulty date: July 15, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LWR FWD AT BS 1050 LBL 1 TO 22 WL 201. REMOVED DAMAGE ON FLOORBEAM LWR FWD AT BS 1050, LBL 1-22.  FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE.  FABRICATED REPAIR PARTS.  ALODINED, PRIMED AND INSTALLED IAW SRM   53-10-8, 51-10-1.
